Please help!!!!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kisses_from_cat
Regular Member


Date Joined Sep 2006
Total Posts : 36
   Posted 5/31/2007 6:34 AM (GMT -7)   
I have major fatigue problems.. idon't know whether its part of my depression or a side effect of my medication, effexor xr.  How do u battle your fatigue? is there any hope for relief..because i can't do anything! Sittting in a chair is exhausting for my body :(

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 5/31/2007 1:56 PM (GMT -7)   
Hiya,
 
Unfortunately fatigue could be caused by either! It could be the meds or it could be the depression. The way I combatted it was exercise. I know it sounds strange, but I found that if I exercised then I wasnt as lathargic and tired. Maybe its because it gets the blood pumping, or maybe because I am a bit weird! lol

Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/31/2007 3:47 PM (GMT -7)   

Hello,

I have fatigue too and find that almost every afternoon I take a nap.  Is it the meds or not...........I don't know but my body tells to to take a nap and I always fall asleep.

I do exercise and I do go out and on vacations where I find I get tired easy but I just keep going.

Some people with depression stay in bed all day to hide from the world but I have never had that problem.

If you feel the fatigue is interferring with your life, talk with your physician, it could be you may need a med change?  Just my own prsonal opinion.

Take care of you.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


Butterflyfariy
Regular Member


Date Joined May 2007
Total Posts : 25
   Posted 5/31/2007 3:56 PM (GMT -7)   
Hi! I just joined. I have Majior Depression. I get like that all the time. My problem is what I am depressed about, and how severe it is. If it is something that I feel I can do something about it, I take a walk, and juice my body up. But, there are some times when I feel as though getting out of bed is a chore, so I stay in bed for days. Please talk to your doctor, as I am not a professional in any way,so you need to dicuss what you can do to make you ok.

Take Care,

Butterflyfairy
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:19 PM (GMT -7)
There are a total of 2,734,355 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
343 Guest(s), 9 Registered Member(s) are currently online.  Details
CrohnsPanda, desert bound, Wanda1225, Albannach, Teamchris, holo100, jdcd57, artgal234, snowboat


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer